MAUDE Adverse Event Report: CARDINAL HEALTH URINARY LEG BAG,MED.; BAG, URINE COLLECTION, LEG, FOR EXTERNAL USE, STERILE

CARDINAL HEALTH URINARY LEG BAG,MED.; BAG, URINE COLLECTION, LEG, FOR EXTERNAL USE, STERILE
Model Number 145514
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported creases in the anti-reflux valve prevented the urine from flowing through.No injury was caused to the patient.
 
Additional Manufacturer Narrative
The device history record (dhr) was reviewed and indicated that the product was released accomplishing all quality requirements.The sample did not return because it was discarded.The reported condition was unable to be confirmed.The root cause could not be determined.No action is required.Functional inspection and testing are performed on the finished product to check functionality (occlusion/leak) before releasing.This complaint will be used for tracking and trending purposes.

Brand Name
URINARY LEG BAG,MED.
Common Device Name
BAG, URINE COLLECTION, LEG, FOR EXTERNAL USE, STERILE
Manufacturer (Section D)
CARDINAL HEALTH
117 moo 2, petchkasem rd, samp
nakorn pathom 73110
TH  73110
Manufacturer (Section G)
CARDINAL HEALTH
117 moo 2, petchkasem rd, samp
nakorn pathom 73110
TH   73110
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key13333320
Report Number8040459-2022-00570
Device Sequence Number17421391
Product Code FAQ
UDI-Device Identifier20884521009766
UDI-Public20884521009766
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number145514
Device Catalogue Number145514
Device Lot Number2119444FUB
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/11/2022
Supplement Date Received by Manufacturer01/11/2022
Initial Report FDA Received Date01/24/2022
Supplement Report FDA Received Date03/09/2022
Usage of Device A
Patient Sequence Number1
Patient SexUnknown